# SDR R61A2021062200496

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 17,159 hours, 11,577 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091960002
- Condition: Corroded
- Location: Frm 75 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK - EVIDENCE OF CORROSION ON SHEAR CLIP FR 75 STGR 29R-28R. REMOVED CORRODED SHEAR CLIP @ FR 75 STGR 29R-28R EMB 175 SRM 51-40-08.DRILLED AND TREATED NEW SHEAR CLIP REF EMB SRM 51-40-02 AND 51-23-04. INSTALLED NEW SHEAR CLIP @ FR75 STGR 29R-28R REF EMB SRM 51-40-08, APPLIED TOP COAT TO FASTENERS AS REQUIRED AND APPLIED CIC TO SHEAR CLIP FR75 STRG 29R-28R REF EMB 175 SRM 51-23-06, CPM PART 1 51-25-00
